# SDR MWEA020687

- Difficulty date: November 8, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 76,982 hours, 83,436 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Gear
- Condition: Defective
- Location: Gear Door
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED GEAR DOOR OPEN LIGHT STAYED ON WITH GEAR HANDLE UP.  --  REMOVED AND REPLACED STIFFENER.
